MAUDE Adverse Event Report: TELEFLEX MEDICAL TITANIUM LIGATING CLIPS; CLIP, IMPLANTABLE

TELEFLEX MEDICAL TITANIUM LIGATING CLIPS; CLIP, IMPLANTABLE
Catalog Number 002204
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: multiple cardiac post-op bleeds as a result of ligating clips coming off arterial branches.The patient's condition is unknown.
 
Additional Manufacturer Narrative
(b)(4).The device history the product horizon ti med 25 pouches with 24 clips lot#: 73k2200594 investigation did not show issues related to complaint.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.
 
Event or Problem Description

Brand Name
TITANIUM LIGATING CLIPS
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16428874
Report Number3003898360-2023-00343
Device Sequence Number2905201
Product Code FZP
UDI-Device Identifier34026704624790
UDI-Public34026704624790
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number002204
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown